Notre Dame Journal of Formal Logic

The completeness of Stoic propositional logic.

Ian Mueller

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 20, Number 1 (1979), 201-215.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093882418

Zentralblatt MATH identifier
0314.02003

Mathematical Reviews number (MathSciNet)
MR532124

Digital Object Identifier
doi:10.1305/ndjfl/1093882418

Subjects
Primary: 03B20: Subsystems of classical logic (including intuitionistic logic)
Secondary: 01A20: Greek, Roman 03-03: Historical (must also be assigned at least one classification number from Section 01)

Citation

Mueller, Ian. The completeness of Stoic propositional logic. Notre Dame Journal of Formal Logic 20 (1979), no. 1, 201--215. doi:10.1305/ndjfl/1093882418. http://projecteuclid.org/euclid.ndjfl/1093882418.


Export citation